# SDR DXTA2023033183450

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 14,476 hours, 9,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE TELESCOPING ROD IS BENT AND THE DOOR WILL NOT CLOSE.  GAINED ACCESS TO THE RIGHT SIDE TELESCOPING ROD AND REMOVED AND REPLACED TELESCOPING ROD. IAW CE68 AMM 52-10-30. PERFORMED A SATISFACTORY OPS CHECK, NO DISCREPANCY NOTED AT THIS TIME.
